A quantitative estimate for quasiintegral points in orbits

Liang Chung Hsia, Joseph H. Silverman

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

Let φ(z) ∈ K (z) be a rational function of degree d ≥2 defined over a number field whose second iterate φ2(z) is not a polynomial, and let α ∈ K. The second author previously proved that the forward orbit Oφ(α) contains only finitely many quasi-S-integral points. We give an explicit upper bound for the number of such points.

Original languageEnglish
Pages (from-to)321-342
Number of pages22
JournalPacific Journal of Mathematics
Volume249
Issue number2
DOIs
Publication statusPublished - 2011 Feb 15

    Fingerprint

Keywords

  • Arithmetic dynamics
  • Integral points

ASJC Scopus subject areas

  • Mathematics(all)

Cite this